Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taking winstrol, clenbuterol. Missed period, started spotting. Pregnancy test positive. False result due to steroids?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11672 Questions
I have been taking winstrol and clenbuterol for the last eight weeks i missed my period but i had spotting on a day i should have been on my period. I took a test today and it was positive. Could it be false due to steroids? my last period was on feb 5th.
Posted Wed, 27 Mar 2013 in Pregnancy
Answered by Dr. Rakhi Tayal 1 hour later

Thanks for posting your query.

Taking steroids- winstrol and clenbuterol is not likely to cause false positive urine test for pregnancy. These tests are 97% accurate.

The positive urine test is based on the HCG levels in the urine which are not affected by intake of steroids.

You can also get your serum HCG levels estimated after consulting your Gynecologist since this is more specific than urine for pregnancy tests. This will help in further confirmation of pregnancy.

Hope this answers your query. I will be glad to answer the follow up queries that you have.

Please accept my answer in case you do not have further queries.

Wishing you good health.

Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor